# SDR ABXA201004120052

- Difficulty date: March 27, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 50,606 hours, 39,629 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T1510
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION LT WING TRAILING EDGE UPPER SUPPORT BEAM WBL 289.45 ANGLE I/B APPROX 12 INCH SPAN.  REMOVED CORROSION IAW 767 SRM 51-10-00 IS WITHIN LIMITS IAW 767 SRM 57-51-02 FIG 101.
